# SDR C8GA20090186

- Difficulty date: July 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT LOW FLANGE FWD SIDE AT STR 30-28R AT BS 970 IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED NEW SHEAR TIE FROM 7075 T6 DIM 2 INCHES X 6.5 INCHES .071 INCH, INSTALLED FABRICATED SHEAR TIE.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
